# SDR AALA20071948

- Difficulty date: October 16, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Inoperative
- Location: Rt Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CUN INFLIGHT T2199/16OCT - DURING CLIMB-OUT RIGHT WING TO BODY OVERHEAT INDICATION ILLUMINATED.  LANDED CUN WITHOUT INCIDENT.  REPLACED SENSOR M1763.  SYSTEM GROUND CHECKED NORMAL OPERATION.
